Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have jaundice, infected with herpes zoster and painful blisters near eye. Safe to take painkillers?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
sir. my mom intially having jaundice now her jaundice is reduced to 1.9 and now she got infected with herpes zoaster .near eye area having painful blisters .my question is can i give painkiller to her and which is safe for her liver.please guide..thank you..god bless you. my email is YYYY@YYYY
Posted Tue, 19 Feb 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.

All most all the NSAID's (non steroidal anti inflammatory drugs) can cause nausea, gastritis, jaundice etc but only if used in excessive dose and that too for a long time.

Since analgesics are required for a very limited period, in your mother case, you may consider giving her Ibuprofen whenever she is suffering from severe pain. Please get the exact dosage of it, prescribed by her primary treating doctor.

A limited use of Ibuprofen should not cause any problem to your mother.

I hope it helps however; you may revert to me for any further query.

Best of luck

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor